m

F Nous contacter

0
     
Multi angle

H 1 Unirational varieties - Part 3

Auteurs : Mella, Massimiliano (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : The aim of these talks is to give an overview to unirationality problems. I will discuss the behaviour of unirationality in families and its relation with rational connectedness. Then I will concentrate on hypersurfaces and conic bundles. These special classes of varieties are a good place where to test different techniques and try to approach the unirationality problem via rational connectedness.

    Codes MSC :
    14E05 - Rational and birational maps
    14G05 - Rational points
    14M20 - Rational and unirational varieties

      Informations sur la Vidéo

      Langue : Anglais
      Date de publication : 03/12/14
      Date de captation : 27/11/14
      Collection : Research talks ; Algebraic and Complex Geometry
      Format : quicktime ; audio/x-aac
      Durée : 00:45:16
      Domaine : Algebraic & Complex Geometry
      Audience : Chercheurs ; Doctorants , Post - Doctorants
      Download : https://videos.cirm-math.fr/2014-11-27_Mella_part3.mp4

    Informations sur la rencontre

    Nom de la rencontre : Algebraic geometry and complex geometry / Géométrie algébrique et géométrie complexe
    Organisateurs de la rencontre : Broustet, Amaël ; Pasquier, Boris
    Dates : 24/11/14 - 28/11/14
    Année de la rencontre : 2014
    URL Congrès : http://math.univ-lille1.fr/~broustet/GAG...

    Citation Data

    DOI : 10.24350/CIRM.V.18637503
    Cite this video as: Mella, Massimiliano (2014). Unirational varieties - Part 3. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.18637503
    URI : http://dx.doi.org/10.24350/CIRM.V.18637503


    Voir aussi

    Bibliographie

    1. Kollár, J. (1995). Rational curves on algebraic varieties. Berlin : Springer. (Ergebnisse der Mathematik und ihrer Grenzgebiete, 32) - http://dx.doi.org/10.1007/978-3-662-03276-3

    2. Mella, M. On the unirationality of 3-fold conic bundles. Preprint arXiv:1403.7055 [math.AG], 2014 - http://arxiv.org/abs/1403.7055

    3. Segre, B. (1960). Variazione continua ed omotopia in geometria algebrica. Annali di Matematica Pura ed Applicata. Serie Quarta, 50(1), 149-186 - http://dx.doi.org/10.1007/BF02414510

Ressources Electroniques (Depuis le CIRM)

Books & Print journals

Recherche avancée


0
Z